Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006 (2006), Article ID 90616, 14 pages

On the Navier-Stokes equations with temperature-dependent transport coefficients

1Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, Praha 1 115 67, Czech Republic
2Mathematical Institute, Faculty of Mathematics and Physics, Charles University in Prague, Sokolovská 83, Praha 8 18675, Czech Republic

Received 13 September 2005; Revised 2 April 2006; Accepted 3 April 2006

Copyright © 2006 Eduard Feireisl and Josef Málek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eduard Feireisl and Josef Málek, “On the Navier-Stokes equations with temperature-dependent transport coefficients,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 90616, 14 pages, 2006. doi:10.1155/DENM/2006/90616